# SDR DLM88981836

- Difficulty date: September 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927DA
- Make and model: Doug MD-88
- Aircraft serial: 49714
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulators
- Condition: Leaking
- Location: Flt Deck Oxygen
- Component: MXP1461
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW OXYGEN WENT TO ZERO IN FLIGHT.  REPLACED CAPT AND OBSV O2 REG BOXES FOR LEAKING REGULATOR.
